# SDR 2001F00617

- Difficulty date: August 24, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Disintegrated
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER 2 HOURS OF FLIGHT AIRCRAFT EXPERIENCED INTERMITTENT MEDIUM FREQUENCY VIBRATION SUBSEQUENT INSPECTION REVEALED THE BEARING FAILURE OF NR 2 TAILROTOR DRIVESHAFT.  FORWARD BEARING ON SHAFT DISINTEGRATED DUE TO LOSS OF GREASE.  BEARING SCRAPPED AND C/W ASB 407-01-44.  (M)
